MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 21X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 21X1 RB; PISTON SYRINGE
Model Number 309575
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd syringe 3ml ll w/ndl 21x1 rb the plunger was difficult to move.There was no report of patient impact.The following information was provided by the initial reporter: details of complaint (reported issue): we have received our shipment, but during inspection one of the batches of 3cc syringes failed inspection.Complaint category: fail to function / defective.Incident date: (b)(6) 2023.Complaint noticed: prior to use.Problem frequency: 1st time.Customer exposure: patient injury: no.Qty affected: 3 ca.Samples available? yes.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 28-jun-2023 h6: investigation summary four samples and one photo were provided to our quality team for investigation.Through visual inspection, it was observed that all syringes have an excessive ink ring around the barrel extending from 1 and 1/2ml area to 3ml area.Potential root cause for the ink rings defect is associated with the marking process.These defects are occurring below an expected rate so no corrective actions will be made at this time.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported while using bd syringe 3ml ll w/ndl 21x1 rb the plunger was difficult to move.There was no report of patient impact.The following information was provided by the initial reporter: details of complaint (reported issue): we have received our shipment, but during inspection one of the batches of 3cc syringes failed inspection complaint category: fail to function / defective incident date: 08 jun 2023 complaint noticed: prior to use problem frequency: 1st time customer exposure: patient injury: no.Qty affected: 3 ca.Samples available? yes.

Brand Name
BD SYRINGE 3ML LL W/NDL 21X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17239273
Report Number1213809-2023-00684
Device Sequence Number7207140
Product Code FMF
UDI-Device Identifier30382903095750
UDI-Public(01)30382903095750
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309575
Device Catalogue Number309575
Device Lot Number2188392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown